The ABC theorem for higher-dimensional function fields

Liang Chung Hsia*, Julie Tzu Yueh Wang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)


We generalize the ABC theorems to the function field of a variety over an algebraically closed field of arbitrary characteristic which is non-singular in codimension one. We also obtain an upper bound for the minimal order sequence of Wronskians over such function fields of positive characteristic.

Original languageEnglish
Pages (from-to)2871-2887
Number of pages17
JournalTransactions of the American Mathematical Society
Issue number7
Publication statusPublished - 2004 Jul
Externally publishedYes


  • ABC theorem
  • Diophantine approximation
  • Function fields

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'The ABC theorem for higher-dimensional function fields'. Together they form a unique fingerprint.

Cite this